# SDR 9724149616

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47229
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT AISLE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RAN MISSING GROUND WIRE FROM PANEL DISCONNECT TO GROUND (WIRE NR L4307A20 FROM CANNON PLUG P1-4017 TO GROUND 3440).  OPERATIONAL CHECK NORMAL.
